# SDR AALA20120206TUL02

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,962 hours, 35,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP FROM STATIONS 1250 TO 1308 CORRODED.  INSTALLED SERVICEABLE LEFT CUSP FROM STATIONS 1250 TO 1308 PER AARD 53-20-00-16.
